Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 186, NWS Wichita, KS

July 27, 2014Harvey County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 27, 2014, 5:57 AM CDT for Harvey County, Sedgwick County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2014, 5:57 AM CDT (10:57 UTC)
Expired
Jul 27, 2014, 6:35 AM CDT
In force
38 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harvey County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 43 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 11.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1843 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1843 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
2214 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WUUS53 KICT 271057
SVRICT
KSC079-173-271145-
/O.NEW.KICT.SV.W.0186.140727T1057Z-140727T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
557 AM CDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 645 AM CDT

* AT 553 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HESSTON...
  AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...HALSTEAD...WALTON...SEDGWICK...COLWICH...VALLEY CENTER...
  MAIZE...PARK CITY...NORTH NEWTON...NEWTON AIRPORT...BENTLEY AND
  KECHI.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 13 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3811 9763 3818 9748 3818 9742 3814 9716
      3777 9715 3777 9754
TIME...MOT...LOC 1057Z 320DEG 29KT 3809 9746

HAIL...0.75IN
WIND...60MPH

$$

KETCHAM
2 follow-up statements
221 
WWUS53 KICT 271115
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
615 AM CDT SUN JUL 27 2014

KSC079-173-271145-
/O.CON.KICT.SV.W.0186.000000T0000Z-140727T1145Z/
SEDGWICK KS-HARVEY KS-
615 AM CDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARVEY AND
NORTHEASTERN SEDGWICK COUNTIES UNTIL 645 AM CDT...

AT 612 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEDGWICK...AND
MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT MINOR DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COLWICH...VALLEY CENTER...MAIZE...PARK CITY AND KECHI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3811 9763 3818 9748 3818 9742 3814 9716
      3777 9715 3777 9754
TIME...MOT...LOC 1114Z 321DEG 18KT 3793 9737

HAIL...0.75IN
WIND...60MPH

$$

KLEINSASSER
708 
WWUS53 KICT 271135
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
635 AM CDT SUN JUL 27 2014

KSC079-173-271145-
/O.CAN.KICT.SV.W.0186.000000T0000Z-140727T1145Z/
SEDGWICK KS-HARVEY KS-
635 AM CDT SUN JUL 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR HARVEY AND NORTHEASTERN
SEDGWICK COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND LOCALLY HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 3811 9763 3818 9748 3818 9742 3814 9716
      3777 9715 3777 9754
TIME...MOT...LOC 1135Z 321DEG 18KT 3785 9729

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:59 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 27, 2:59 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
259 AM CDT SUN JUL 27 2014

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 257 AM CDT SUN JUL 27 2014

A COLD FRONT WAS BISECTING THE CENTRAL PLAINS OVERNIGHT WITH
ISOLATED POST-FRONTAL SHOWERS AND THUNDERSTORMS. WHAT LITTLE SUPPORT
THERE IS FOR RENEWED DEVELOPMENT IS PROGGED TO SHIFT SOUTH AND WEST
OF THE FORECAST AREA DURING THE MORNING HOURS...ALTHOUGH AN ISOLATED
SHOWER OR TWO MAY LINGER THROUGH 15-16Z BEFORE SHIFTING SOUTH OF THE
AREA AS DRIER AIR ADVECTS SOUTH ACROSS THE AREA.

THE COLD FRONT WILL BRING MORE SEASONABLE AIR TO THE AREA TODAY WITH
HIGHS IN THE UPPER 80S AND LOW 90S. DRY AND SEASONABLY COOL AIR WILL
PERSIST THROUGH THE REMAINDER OF THE SHORT TERM PERIODS WITH DRY
CONDITIONS AND HIGHS IN THE 80S MON-TUE. MAINTAINED LOW POPS ALONG
THE WESTERN TIER OF THE FORECAST AREA AS A MOIST UPSLOPE FLOW REGIME
IS PROGGED WITHIN A WEAKLY CAPPED AIRMASS. SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS THE HIGH PLAINS MAY DRIFT EASTWARD IMPACTING THE
AREA LATE TUE WHILE BETTER CHANCES SHOULD REMAIN WELL WEST OF THE
FORECAST AREA.

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 257 AM CDT SUN JUL 27 2014

THE ECMWF AND GFS HAVE BEEN FAIRLY CONSISTENT BRINGING A SUBTLE WAVE
EAST/SOUTHEAST ACROSS THE CENTRAL PLAINS ON WED-WED NIGHT AND
MAINTAINED MID POPS WEIGHTED ACROSS THE SOUTHWEST ZONES. DUE TO
LIMITED INSOLATION/PRECIPITATION...HIGHS MAY STRUGGLE TO CLIMB OUT
OF THE 70S. THE GFS AND ECMWF REMAIN IN REASONABLE AGREEMENT
DEPICTING A LARGE TROUGH MEANDERING/RETROGRADING ACROSS THE MIDDLE
MISSISSIPPI VALLEY AREA THU-SAT. THIS WILL RESULT IN A PERIOD OF
UNSETTLED WEATHER WITH UNSEASONABLY COOL AIR AND CONTINUED CHANCES
FOR LIGHT PRECIPITATION INTO THE WEEKEND.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1139 PM CDT SAT JUL 26 2014

CONFIDENCE IN OVERNIGHT THUNDERSTORMS IS WANING...AND HAVE
DECREASED CHANCES AND REMOVED VCTS FROM THE TAF FORECAST. LATEST
RUC SEEMS TO HAVE A GOOD HANDLE ON WHAT IS CURRENTLY HAPPENING AND
CONVECTION WANES OVER THE NEXT FEW HOURS. THE COOL FRONT HAS
SLOWED AND HAVE REFLECTED THAT IN THE TAFS AS WELL. BY MORNING
EXPECT WINDS TO BE NORTH TO NORTHEASTERLY WITH MID-UPPER CLOUDS.
VFR CONDITIONS ARE EXPECTED TO PREVAIL.

BILLINGS WRIGHT

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    92  65  87  65 /  20   0   0  10
HUTCHINSON      91  64  86  64 /  20   0   0  10
NEWTON          92  64  85  64 /  10   0   0  10
ELDORADO        92  64  86  62 /  20   0   0   0
WINFIELD-KWLD   92  66  87  65 /  20   0   0   0
RUSSELL         87  63  86  63 /  10   0   0  10
GREAT BEND      88  63  86  63 /  20   0   0  10
SALINA          90  62  87  62 /  10   0   0  10
MCPHERSON       91  64  86  64 /  10   0   0  10
COFFEYVILLE     96  64  88  62 /  10   0   0   0
CHANUTE         94  63  86  61 /  10   0   0   0
IOLA            93  62  85  60 /  10   0   0   0
PARSONS-KPPF    95  64  87  61 /  10   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 27, 4:22 AM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
422 AM CDT SUN JUL 27 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-280930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
422 AM CDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS MAY LINGER THROUGH THE MORNING HOURS ACROSS
PORTIONS OF SOUTH CENTRAL KANSAS IN THE WAKE OF A COLD FRONT. A
STRONG STORM OR TWO WITH DIME SIZED HAIL AND WINDS TO 50 MPH WILL
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER STORM SYSTEM WILL APPROACH THE AREA TOWARD THE MIDDLE OF
THE WEEK BRINGING INCREASING CHANCES FOR STORMS LATE TUESDAY
THROUGH THURSDAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY
LINGER ACROSS THE AREA THROUGH THE WEEKEND. SEVERE STORMS ARE NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Jul 27, 1:24 AM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
124 AM CDT SUN JUL 27 2014

KSZ047-270730-
BARTON-
124 AM CDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 230 AM CDT

* AT 121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF HOISINGTON...OR
  6 MILES NORTH OF GREAT BEND...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOISINGTON...ELLINWOOD AND CLAFLIN.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

THE STORM IS NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3855 9849 3832 9849 3831 9895 3854 9898
TIME...MOT...LOC 0625Z 271DEG 16KT 3845 9880

KETCHAM
Special weather statement, Jul 27, 2:54 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
254 AM CDT SUN JUL 27 2014

KSZ047-270900-
BARTON-
254 AM CDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 400 AM CDT

* AT 252 AM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
  DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
  6 MILES WEST OF GALATIA...OR 19 MILES SOUTHWEST OF RUSSELL...MOVING
  EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GALATIA AND OLMITZ.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3870 9904 3870 9877 3849 9886 3855 9904
TIME...MOT...LOC 0754Z 289DEG 11KT 3866 9905

KETCHAM
Special weather statement, Jul 27, 3:39 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
339 AM CDT SUN JUL 27 2014

KSZ048-270945-
ELLSWORTH-
339 AM CDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  ELLSWORTH COUNTY IN CENTRAL KANSAS...

* UNTIL 445 AM CDT

* AT 338 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF ELLSWORTH...MOVING
  EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELLSWORTH...ELLSWORTH AIRPORT AND KANOPOLIS.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

THE STORM IS NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3874 9801 3853 9811 3866 9848 3883 9840
TIME...MOT...LOC 0839Z 291DEG 14KT 3872 9833

KETCHAM
Special weather statement, Jul 27, 4:15 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
415 AM CDT SUN JUL 27 2014

KSZ047-048-050-271015-
BARTON-ELLSWORTH-RICE-
415 AM CDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BARTON COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 515 AM CDT

* AT 413 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR CLAFLIN...OR 18 MILES NORTHEAST
  OF GREAT BEND...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUSHTON AND SILICA.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

THE STORM IS NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3848 9824 3830 9842 3851 9871 3865 9857
TIME...MOT...LOC 0915Z 309DEG 12KT 3852 9855
Special weather statement, Jul 27, 5:11 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
511 AM CDT SUN JUL 27 2014

KSZ051-068-271115-
HARVEY-MCPHERSON-
511 AM CDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 615 AM CDT

* AT 510 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF INMAN...OR 8 MILES
  SOUTHWEST OF MCPHERSON...MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCPHERSON...INMAN...MOUNDRIDGE AND MCPHERSON AIRPORT.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

THE STORM IS NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3847 9779 3827 9744 3808 9760 3817 9771
      3818 9774 3830 9792 3831 9792
TIME...MOT...LOC 1012Z 304DEG 18KT 3832 9778

KETCHAM
Special weather statement, Jul 27, 5:44 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
544 AM CDT SUN JUL 27 2014

KSZ051-068-083-271130-
HARVEY-MCPHERSON-SEDGWICK-
544 AM CDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  NORTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 630 AM CDT

* AT 543 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GOESSEL
  TO HALSTEAD TO 5 MILES NORTHWEST OF HAVEN...MOVING SOUTHEAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...HESSTON...HALSTEAD...MOUNT HOPE...SEDGWICK...WALTON...
  ANDALE...VALLEY CENTER...COLWICH...MAIZE...PARK CITY...NORTH
  NEWTON...BENTLEY...NEWTON AIRPORT AND KECHI.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3807 9769 3826 9741 3823 9737 3817 9737
      3818 9727 3811 9715 3779 9716 3775 9768
TIME...MOT...LOC 1044Z 319DEG 30KT 3826 9739 3805 9750
          3795 9784

KETCHAM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 1:24 AM CDTSpecial Weather StatementICTBarton66 min
Jul 27, 2:54 AM CDTSpecial Weather StatementICTBarton66 min
Jul 27, 3:39 AM CDTSpecial Weather StatementICTEllsworth66 min
Jul 27, 4:15 AM CDTSpecial Weather StatementICTBarton60 min
Jul 27, 5:11 AM CDTSpecial Weather StatementICTMcPherson64 min
Jul 27, 5:44 AM CDTSpecial Weather StatementICTHarvey46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.